Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking adderall bid and effexor for depression. No schizophrenia symptoms. Suggestion?

Dear sir; I am a 45 y/o female RN with above average intelligence. In the last 6 months i was recently prescribed 30 mg adderall bid and effexor 325mg QD for depression, motivation and attention. While I don t have a real substantial hx of any physical nor mental dx s, my gene pool has several. ADHD , Tourette s, Asperger s, ODD, OCD, Depression, Bi-polar, Anxiety, Anger, IVDA, Polysub, ETOH. There is no schizophrenia , no suicide nor homocidal behavior. I am seeking answers to my behaviors that don t seem to be quite in-step with the general population, because I have always (mostly) brought out the worst in people, make them angry, resentful, assaultive (both physically and mentally), without meaning to at all. I am straight-forward, and am surprised when it s not appreciated and am perceived as mean.
Asked On : Fri, 30 Nov 2012
Answers:  2 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Thanks for your query. You have a family history of multiple psychiatric disorders while the medication prescribed appear to be for for ADHD (attention deficit hyperactivity disorder)/depressive disorder. However, the symptoms you report fit into cluster "B" personality disorder. The facts do not fit in together. I suggest you undergo evaluation of your personality profile and get back to us with the complete symptom profile and treatment records for a better understanding.
Dr Sundar Gnanavel
Answered: Thu, 3 Jan 2013
I find this answer helpful
Psychiatrist Dr. Srikanth Reddy's  Response
Thanks for your detailed question, but unfortunately still it is lacking many details. From the description that you have given, it appears that you may be having some sort of personality problems which can be commented on only when we can interview you in presence of a close informant. In that case it is advisable for you to speak to a psychiatrist at the earliest.
Thanks and have a nice day!
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor